MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 38MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-38-13
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 70 yo female patient, initial left shoulder implanted in (b)(6) 2024, underwent a revision procedure in (b)(6) 2025.The patient presented with a dislocation.The surgeon decided to change the humeral liner.When changing the liner, it was noticed the stem had come lose.The surgeon changed the stem, adapter tray and liner.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return.They were disposed of by the customer.No device images were able to be obtained.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 321-52-07 - 3.2mm drill bit sterile.320-38-03 - equinoxe reverse 38mm humeral liner +2.5.320-20-00 - eq reverse torque defining screw kit.300-01-11 - equinoxe, humeral stem primary, press fit 11mm.320-15-01 - eq rev glenoid plate.320-01-38 - equinoxe reverse 38mm glenosphere.320-15-05 - eq rev locking screw.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reported shoulder dislocation, humeral loosening and subsequent revision reported cannot be confirmed as the devices were not returned for evaluation and possible contributions from user or patient-related conditions to the loosening cannot be determined due to limited clinical information.Contributing factors to the dislocation may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Additionally, patient has a history of previous dislocation.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 38MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainseville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key21526262
Report Number1038671-2025-01421
Device Sequence Number9565190
Product Code KWT
UDI-Device Identifier10885862086686
UDI-Public10885862086686
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-38-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale